Adderall Overdose and Toxicity

What Is an Adderall Overdose?

Adderall Overdose and Toxicity image

Understanding the intrinsic nature of an overdose can help you prevent from falling victim to one. An overdose is simply an influx of a particular substance within the body. In many cases of overdose victims fall unconscious and may sustain permanent injury from falling. In many cases of overdose the respiratory system becomes compromised, and many stop breathing- leading to the death of brain cells, permanent loss of motor functions, and eventually death without treatment. Adderall overdose deaths can occur easily when this powerful stimulant is misused or abused.

 

Can You Overdose on Adderall?

 

Yes!

Some incorrectly believe because adderall is prescribed by medical doctors for certain conditions users cannot overdose from the substance, but this is far from the truth. As a stimulant drug adderall has the capability to compromise the central nervous system and cause permanent damage without treatment. Many new time users to adderall suffer from overdose because they do not know how much of the drug to take, and are unfamiliar with the effects of adderall.

Those who use other addictive substances while abusing adderall can fall victim to an adderall overdose death quickly. Overdose instances involving alcohol use and adderall abuse are common on college campuses. Work professionals overdose on adderall by taking more of the medication to remain productive in times of stress.

24/7 CONFIDENTIAL HELP NOW(855) 767-8285 Call Us or Chat With Us

What Are the Symptoms of an Adderall Overdose?

If you know the symptoms of adderall addiction and take action before an overdose occurs, you can potentially save your own life, or the life of a loved one. In any event, being able to correctly identify the following symptoms of an adderall overdose may do the same:

  • Adderall Overdose and Toxicity imageRestlessness
  • Uncontrollable Body Tremors
  • Chronic Depression
  • Confusion
  • Auditory, Visual, and Tactile Hallucinations
  • Gastrointestinal Problems
  • Cardiac Conditions
  • Impaired Respiratory Capability

 


What to Do in the Event of an Adderall Overdose

Adderall Overdose and Toxicity image

If you are a witness to an adderall overdose, or if you experience one yourself, you must call 911 right away! Untreated adderall overdoses may lead to death and further health complications. Many who do not get the treatment they need die or suffer with symptoms and conditions caused from overdose for the rest of their lives. Many young adults make the mistake of not calling for emergency help because they are afraid of the legal consequences surrounding illegal adderall use and overdose. In some states there are amnesty laws to protect people from calling 911 in emergency situations, despite the presence of illegal drugs. These policies shift from state to state.

How Can you Prevent an Adderall Overdose?

Adderall Overdose and Toxicity image

The best way to prevent an adderall overdose death is to get immediate help with adderall addiction treatment. The physical and mental aspects of adderall addiction cannot be long ignored; conditions that are meet untimely ends which are entirely preventable. Knowing how to reach out for help will eliminate the chances of overdose, because during detox and withdrawal adderall treatment, both the physical and mental aspects of addiction are allayed through combination therapy involving medically assisted drug treatment, and intensive therapy (which includes group and social components).

If you or a loved one are struggling with adderall addiction disorders getting help right away is the best way to prevent tragedy.

 

Call now for help!

24/7 CONFIDENTIAL HELP NOW(855) 767-8285 Call Us or Chat With Us

+
harborvillageflorida.com has a Shopper Approved rating of 5.0/5 based on 204 ratings and reviews